# SDR UPS00832726

- Difficulty date: May 22, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, C-PIT DOOR LOWER CENTER SKIN CRACKED AND PEELED BACK.  REMOVED DAMAGED AREA, FLATTENED OUT BEND.  FABRICATED DOUBLER, ALODINED AND PRIMED THE SKIN AND THE DOUBLER, APPLIED SEALANT AND INSTALLED THE DOUBLER USING HI-LOK''S AND A CHERRY MAX.
